# SDR CALA2019110501903

- Difficulty date: October 28, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER NDT STEP 5.2 OF GENERATING DOCUMENT,CRACK INDICATION FOUN D AT AFT O/B HOLE OF LBL 24.75 REF. AAR N/R:  99852075 ORIGINATED BY EMPLOYEE ACCOMPLISHED A PERMANENT REPAIR AT FLOOR BEAM UPPER CHORD & SEAT TRACK STA 727B,LBL 24.75 O/B AREA PER B737-800 SRM 53-40-51,REPA IR 1,FIG 202 AND EA#5320-02076 REV."L" OP-003 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT  :  AAR N/R:99852075 WORK ACCOMPLISHED BY MECHANIC INSPECTION ACCOMPLISHED BY Q.C INSPECTOR
